# SDR S2YA970024

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Aileron Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

BNA/MKE - FLT 1266 - BEFORE TAKEOFF, THE FLIGHT CREW WAS PERFORMING THE BEFORE TAKEOFF CHECK LIST, AND FOUND THE AILERONS BINDING/JAMMING.  THEY RETURNED TO THE GATE, DEPLANED THE PASSENGERS, AND NOTIFIED MAINTENANCE.  MAINTENANCE INSPECTED SYSTEM AND FOUND A CAPPED (DEAD END) WIRE CAUGHT IN THE YOKE CHAIN.  MAINTENANCE REMOVED THE WIRE FROM THE CHAIN, RECAPPED THE WIRE, AND TIED UP THE WIRE.  (X)
